Discrete L-Splines.
Numerische Mathematik, Tome 22 (1974), pp. 393-402
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132279,
author = {P.H. Astor and C.S. Duris},
title = {Discrete {L-Splines.}},
journal = {Numerische Mathematik},
pages = {393--402},
year = {1974},
volume = {22},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132279/}
}
P.H. Astor; C.S. Duris. Discrete L-Splines.. Numerische Mathematik, Tome 22 (1974), pp. 393-402. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132279/